# SDR REXA97110

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 7933 · Engine Oil Temperature
- Part: Connector
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT PROPELLER OIL TEMP FLUCTUATES OUT OF NORMAL RANGE UP TO 150 DEGREES.  CLEANED CANNON PLUG ON LEFT PGB OIL TEMP SENSOR.  GROUND RUNS GOOD.  (X)
